# SDR AALA201704269003

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 11,249 hours, 2,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING PS2 CHECK FOUND L1 DOOR EMERGENCY DAMPER CYLINDER PRESSURE LOW, OUT OF LIMITS. SERVICED L1 DAMPER CYLINDER PER MM 52-10-00.
